Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 221, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 28, 2014, 7:24 PM CDT for Fayette County, Shelby County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2014, 7:24 PM CDT (00:24 UTC)
- Expired
- Jun 28, 2014, 7:57 PM CDT
- In force
- 33 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 24 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 0.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
230 WUUS54 KMEG 290024 SVRMEG TNC047-157-290115- /O.NEW.KMEG.SV.W.0221.140629T0024Z-140629T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 724 PM CDT SAT JUN 28 2014 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 815 PM CDT * AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COLLIERVILLE...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLLIERVILLE...GERMANTOWN AND CORDOVA. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3536 8972 3528 8943 3500 8964 3501 8983 TIME...MOT...LOC 0024Z 204DEG 25KT 3505 8972 $$
3 follow-up statements
462
WWUS54 KMEG 290040
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
740 PM CDT SAT JUN 28 2014
TNC047-157-290115-
/O.CON.KMEG.SV.W.0221.000000T0000Z-140629T0115Z/
SHELBY TN-FAYETTE TN-
740 PM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN FAYETTE AND EASTERN SHELBY COUNTIES...
AT 740 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR CANADAVILLE...OR 8 MILES
NORTHEAST OF COLLIERVILLE...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKLAND...
PIPERTON...COLLIERVILLE...LENOW...CORDOVA...FISHERVILLE...HICKORY
WITHE...GRIFFEN...CANADAVILLE...KIRK AND ELBA.
LAT...LON 3514 8979 3536 8972 3528 8943 3500 8964
3500 8972
TIME...MOT...LOC 0040Z 207DEG 26KT 3519 8960
$$415 WWUS54 KMEG 290050 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 750 PM CDT SAT JUN 28 2014 TNC157-290101- /O.CAN.KMEG.SV.W.0221.000000T0000Z-140629T0115Z/ SHELBY TN- 750 PM CDT SAT JUN 28 2014 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY IS CANCELLED... AT 751 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3508 8964 3533 8961 3528 8943 3510 8957 TIME...MOT...LOC 0051Z 220DEG 29KT 3524 8952 $$ TNC047-290115- /O.CON.KMEG.SV.W.0221.000000T0000Z-140629T0115Z/ FAYETTE TN- 750 PM CDT SAT JUN 28 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WEST CENTRAL FAYETTE COUNTY... AT 751 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR OAKLAND...OR 13 MILES NORTHEAST OF COLLIERVILLE...MOVING NORTHEAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKLAND... HICKORY WITHE...GRIFFEN...CANADAVILLE...KIRK AND ELBA. LAT...LON 3508 8964 3533 8961 3528 8943 3510 8957 TIME...MOT...LOC 0051Z 220DEG 29KT 3524 8952 $$
809 WWUS54 KMEG 290057 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 757 PM CDT SAT JUN 28 2014 TNC047-290106- /O.CAN.KMEG.SV.W.0221.000000T0000Z-140629T0115Z/ FAYETTE TN- 757 PM CDT SAT JUN 28 2014 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL FAYETTE COUNTY IS CANCELLED... AT 756 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. WINDS TO 45 MPH AND VERY HEAVY RAIN WILL STILL BE POSSIBLE THROUGH 815 PM CDT. LAT...LON 3508 8964 3533 8961 3528 8943 3510 8957 TIME...MOT...LOC 0056Z 220DEG 29KT 3527 8949 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:17 PM CDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 28, 3:17 PM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 317 PM CDT SAT JUN 28 2014 .DISCUSSION...WATER VAPOR SATELLITE/WSR-88D VAD WIND PROFILES CONTINUE TO INDICATE AN UPPER LEVEL LONGWAVE TROUGH AXIS OVER THE LOWER MISSISSIPPI VALLEY. ANOTHER SHORTWAVE TROUGH COMBINED WITH DAYTIME HEATING/CONVECTIVE TEMPERATURES BEING REACHED HAS RESULTED IN THE DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS ACROSS THE LOWER MISSISSIPPI VALLEY THIS AFTERNOON. AS OF 2 PM CDT...TEMPERATURES ARE IN THE 80S ACROSS MOST LOCATIONS. CONVECTIVE CHANCES FOR THE REMAINDER OF THIS WEEKEND INTO NEXT WEEK IS THE PRIMARY FORECAST CHALLENGE IN THIS AFTERNOON/S FORECAST ISSUANCE. A SHORTWAVE TROUGH EMBEDDED WITHIN THE LONGWAVE TROUGH AXIS WILL MOVE INTO THE MID SOUTH TONIGHT. AN 850 MB LOW LEVEL JET CURRENTLY LOCATED ACROSS PORTIONS OF THE SOUTHERN PLAINS AND WESTERN SECTIONS OF THE LOWER MISSISSIPPI VALLEY WILL GRADUALLY SHIFT EAST TONIGHT INTO ARKANSAS. THIS LOW LEVEL JET COMBINED WITH THE UPPER LEVEL TROUGH AXIS BEGINNING TO SHIFT EAST SHOULD ASSIST IN ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE REGION TONIGHT. THUS...HAVE GONE WITH CHANCE POPS TONIGHT WITH THE BEST RAIN CHANCES OCCURRING ACROSS PORTIONS OF NORTHEAST ARKANSAS. KEPT CHANCE POPS GOING ACROSS THE MID SOUTH FOR MONDAY AS THE UPPER LEVEL TROUGH AXIS WILL BE MOVING ACROSS THE AREA. SHORT TERM MODELS INDICATE AN UPPER LEVEL RIDGE LOCATED OVER THE SOUTHWEST UNITED STATES AND PORTIONS OF THE SOUTHERN PLAINS WILL SHIFT EAST INTO THE LOWER MISSISSIPPI VALLEY SUNDAY NIGHT INTO MONDAY. THIS IS ANTICIPATED TO BRING MAINLY RAIN FREE WEATHER TO THE MID SOUTH FOR MONDAY. HIGH TEMPERATURES ON SUNDAY WILL BE IN THE MIDDLE 80S TO APPROACHING 90 DEGREES. THE BUILDING RIDGE FOR EARLY NEXT WEEK WILL RESULT IN HIGHS IN THE LOWER TO PERHAPS MIDDLE 90S THROUGH AT LEAST NEXT TUESDAY. GFS/ECMWF LONG TERM MODELS INDICATE THE UPPER LEVEL RIDGE AXIS WILL BEGIN TO RETROGRADE LATE TUESDAY AS A BACK DOOR COLD FRONT DROPS SOUTH INTO THE LOWER MISSISSIPPI VALLEY. TODAY/S 12Z MODEL RUN IS SOMEWHAT LESS AGGRESSIVE WITH CLEARING OUT PRECIPITATION CHANCES AND SUBSEQUENTLY HELD ON TO SHOWER/THUNDERSTORM CHANCES THROUGH THURSDAY. SLIGHTLY COOLER TEMPERATURES ARE ANTICIPATED FOR THE REMAINDER OF THE WEEK. CJC && .AVIATION... 18Z TAFS LOOKS LIKE MEM WILL GET A BREAK IN THE THUNDERSTORMS FOR A FEW HOURS...BUT ADDITIONAL DEVELOPMENT IS POSSIBLE AT ANY TIME...AND EXPECTED. WILL REINTRODUCE VCTS AT 20Z. SHOWERS WITH INTERMITTENT THUNDER WILL CONTINUE AT MKL WITH A BREAK LIKELY AROUND MID AFTERNOON...REDEVELOPMENT IS LESS CERTAIN AT MKL...BUT WILL ADD VCSH AFTER 00Z. OVERNIGHT...SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE...BUT THUNDERSTORMS SHOULD WEAKEN AND COVERAGE WILL LIKELY BE MINIMAL BY THE EARLY MORNING HOURS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP SHORTLY AFTER SUNRISE. CIGS ARE EXPECTED TO LOWER TO AROUND 1500 FT LATE TONIGHT. VIS MAY BRIEFLY DROP TO MVFR OR EVEN IFR LEVELS IN ASSOCIATION WITH ANY THUNDERSTORM...BUT PREVAILING VIS WILL REMAIN VFR. JDS && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 28, 3:38 AM CDT, 15 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 338 AM CDT SAT JUN 28 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291045- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 338 AM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A FEW STRONG THUNDERSTORMS ARE POSSIBLE TODAY. STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG THUNDERSTORMS ARE POSSIBLE SUNDAY. STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SJM
In the hours before
Special weather statement, Jun 28, 6:03 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 603 PM CDT SAT JUN 28 2014 TNZ088-282330- SHELBY TN- 603 PM CDT SAT JUN 28 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 630 PM CDT FOR... SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 50 MPH WAS LOCATED 4 MILES WEST OF SOUTHEAST MEMPHIS AT 603 PM CDT...MOVING NORTH AT 25 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN SHELBY COUNTY...INCLUDING LOCATIONS NEAR BARTLETT AND CORDOVA...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3526 9002 3523 8975 3499 8983 3500 9005 TIME...MOT...LOC 2303Z 192DEG 21KT 3506 8995
Special weather statement, Jun 28, 6:15 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 615 PM CDT SAT JUN 28 2014 ARZ036-MSZ001-TNZ088-282345- CRITTENDEN AR-DE SOTO MS-SHELBY TN- 615 PM CDT SAT JUN 28 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 645 PM CDT FOR... SOUTHEASTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS... NORTHWESTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... SOUTHWESTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PENNY SIZE HAIL AND WINDS TO 50 MPH WAS LOCATED 5 MILES SOUTHWEST OF T O FULLER STATE PARK AT 615 PM CDT...MOVING NORTH AT 25 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN CRITTENDEN...DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR MARION...T O FULLER STATE PARK AND WEST MEMPHIS... SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BRANDYWINE LAKE...CORONEE LAKE AND WAPANOCCA LAKE. && LAT...LON 3525 9023 3527 9003 3486 9011 3492 9034 TIME...MOT...LOC 2315Z 191DEG 22KT 3503 9017
Special weather statement, Jun 28, 6:28 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 628 PM CDT SAT JUN 28 2014 MSZ008-012-290000- TATE MS-PANOLA MS- 628 PM CDT SAT JUN 28 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 700 PM CDT FOR... PANOLA COUNTY IN NORTHWEST MISSISSIPPI... SOUTH CENTRAL TATE COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 50 MPH WAS LOCATED 3 MILES SOUTHWEST OF BATESVILLE AT 627 PM CDT...MOVING NORTHEAST AT 45 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN PANOLA AND TATE COUNTIES...INCLUDING LOCATIONS NEAR BATESVILLE AND JOHN W KYLE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3464 8989 3455 8972 3418 8991 3426 9011 TIME...MOT...LOC 2327Z 207DEG 39KT 3430 8996
Special weather statement, Jun 28, 6:41 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
641 PM CDT SAT JUN 28 2014
MSZ001-TNZ088-290015-
DE SOTO MS-SHELBY TN-
641 PM CDT SAT JUN 28 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 PM CDT FOR...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
SOUTH CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS TO 45 MPH
WAS LOCATED 5 MILES SOUTH OF HERNANDO AT 641 PM CDT...MOVING NORTH
AT 35 MPH.
PEOPLE IN DESOTO AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR
HERNANDO...HORN LAKE...OLIVE BRANCH AND SOUTHAVEN...SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES HORN
LAKE...LAKE MCKELLAR AND ROBCO LAKE.
&&
LAT...LON 3510 9006 3504 8971 3477 8986 3477 8991
3474 8995 3478 9020
TIME...MOT...LOC 2341Z 200DEG 32KT 3480 9000Special weather statement, Jun 28, 7:03 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 PM CDT SAT JUN 28 2014
MSZ001-002-008-290030-
TATE MS-MARSHALL MS-DE SOTO MS-
703 PM CDT SAT JUN 28 2014
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 PM CDT FOR...
EAST CENTRAL DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL AND WINDS GUSTS OF 40
TO 50 MPH WAS LOCATED OVER BARR AT 703 PM CDT...MOVING NORTHEAST AT
40 MPH.
VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.
PEOPLE IN DESOTO...MARSHALL AND TATE COUNTIES SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3455 8969 3455 8978 3461 8991 3495 8976
3487 8938
TIME...MOT...LOC 0003Z 210DEG 36KT 3466 8975Special weather statement, Jun 28, 7:18 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 718 PM CDT SAT JUN 28 2014 MSZ001-002-TNZ088-089-290045- MARSHALL MS-DE SOTO MS-SHELBY TN-FAYETTE TN- 718 PM CDT SAT JUN 28 2014 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 745 PM CDT FOR... NORTHEASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI... NORTHWESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... WESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE... EASTERN SHELBY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS TO 45 MPH WAS LOCATED 3 MILES SOUTHWEST OF COLLIERVILLE AT 719 PM CDT...MOVING NORTHEAST AT 40 MPH. VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM. PEOPLE IN DESOTO...FAYETTE...MARSHALL AND SHELBY COUNTIES...INCLUDING LOCATIONS NEAR COLLIERVILLE...CORDOVA...GERMANTOWN AND OLIVE BRANCH...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3535 8972 3529 8940 3488 8969 3496 8989 TIME...MOT...LOC 0019Z 204DEG 35KT 3505 8971
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:18 PM CDT | Special Weather Statement | MEG | Fayette | 27 min |
| Jun 28, 7:40 PM CDT | Flash Flood Warning | MEG | Shelby | 2 hr |
| Jun 28, 7:49 PM CDT | Special Weather Statement | MEG | Fayette | 26 min |
| Jun 29, 2:32 AM CDT | Flash Flood Watch | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 16 hr |
| Jun 29, 4:26 AM CDT | Flash Flood Warning | MEG | Shelby | 9 hr |
| Jun 29, 5:25 AM CDT | Flash Flood Warning | MEG | Fayette, Shelby | 8 hr |
| Jun 29, 6:57 AM CDT | River Flood Warning | MEG | Shelby | 23 hr |
| Jun 29, 10:41 AM CDT | Flash Flood Warning | MEG | Lake | 6 hr |
| Jun 29, 1:00 PM CDT | Areal Flood Warning | MEG | Fayette, Shelby | 6 hr |
| Jun 29, 2:39 PM CDT | Areal Flood Warning | MEG | Lake | 4 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.